Oct 2, 2007
I JUST STARTED THIS HERBAL COLON CLEANSE, HOW CAN IT OR WOULD IT AFFECT MY HIV MEDS.
| Response from Dr. Wohl
I am not sure. Some medications are absorbed or reabsorbed in the lower GI tract but I am unaware if this is the case for HIV meds. My hunch is that colonics should not be a problem but it is not an area that has been studied.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dark Bumps After Oral Sex With No Protection Does It Mean I Have HIV
- Dizziness After Giving Handjob Worried I Have HIV
- Dizziness After Receiving Oral Sex Worried I Have HIV
- Ear Infection After Licking Rectum Worried I Have HIV
- Itchy Rash After Getting Fingered Sign Of HIV AIDS
- Itchy Scrotum After Needle Stick Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.